Quantum complete rings and blocks with one simple module

Radha Kessar, M. Holloway

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We generalize a construction of Benson and Green to realize a large class of quantum complete intersections as basic algebras of non-principal blocks of certain finite groups. The realization arises from an isomorphism of a quantum complete ring to a skew group ring. We also show that blocks of finite groups with normal abelian defect groups, abelian inertial quotients and, up to isomorphism, only one simple module have basic algebras amongst this class of quantum complete intersections. We also study the Ext rings and finite p'-coverings of these quantum complete intersections.

Original languageEnglish
Pages (from-to)209-221
Number of pages12
JournalQuarterly Journal of Mathematics
Volume56
Issue number2
DOIs
Publication statusPublished - 2005

Keywords

  • ALGEBRAS

Cite this